Advertisement

Inventiones mathematicae

, Volume 71, Issue 3, pp 643–653 | Cite as

Indecomposable quadratic bundles of rank 4n over the real affine plane

  • M. Ojanguren
  • Raman Parimala
  • R. Sridharan
Article

Keywords

Affine Plane Real Affine Quadratic Bundle Real Affine Plane 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Barth, W.: Moduli of vector bundles on the projective plane. Invent. Math.42, 63–91 (1977)Google Scholar
  2. 2.
    Gantmacher, F.R.: The theory of matrices, Vol. I. New York: Chelsea 1959Google Scholar
  3. 3.
    Hulek, K.: On the classification of stable rank-r vector bundles over the projective plane. To appear in the Proceedings of the Nice Conference 1979 on vector bundles and Differential equationsGoogle Scholar
  4. 4.
    Knus, M.A., Ojanguren, M.: Modules and quadratic forms over polynomial algebras. Proc. Amer. Math. Soc.66, 223–226 (1977)Google Scholar
  5. 5.
    Knus, M.A., Ojanguren, M., Parimala, R.: Positive definite quadratic bundles over the projective plane. Comm. Math. Halo. (to appear)Google Scholar
  6. 6.
    Knus, M.A., Ojanguren, M., Sridharan, R.: Quadratic forms and Azumaya algebras. J. Reine Angew. Math.303/304, 231–248 (1978)Google Scholar
  7. 7.
    Knus, M.A., Parimala, R., Sridharan, R.: Non-free projective modules overH[X,Y] and stable bundles, overP 2(C). Invent. Math.65, 13–27 (1981)Google Scholar
  8. 8.
    Lam, T.Y.: Serre's conjecture. Lecture Notes in Mathematics, vol. 635. Berlin-Heidelberg-New York: Springer 1978Google Scholar
  9. 9.
    Ojanguren M.: Formes quadratiques sur les algèbres de polynômes. C.R. Acad. Sc.287, (Série A) 695–698 (1978)Google Scholar
  10. 10.
    Ojanguren, M., Sridharan, R.: Cancellation of Azumaya algebras. J. of Algebra18, 501–505 (1971)Google Scholar
  11. 11.
    Parimala, S.: Failure of a quadratic analogue of Serre's conjecture. Amer. J. of Math.100, 913–924 (1978)Google Scholar
  12. 12.
    Pauli, W.: Zur Quantenmechanik des magnetischen Elektrons. Z. für Physik23, 601–623 (1927)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • M. Ojanguren
    • 2
  • Raman Parimala
    • 1
  • R. Sridharan
    • 1
  1. 1.Tata Institute of Fundamental ResearchSchool of MathematicsBombayIndia
  2. 2.Institut de MathematiquesUniversité de LausanneSwitzerland

Personalised recommendations